# SDR USAA2014041400013

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 35,755 hours, 23,965 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Part number: E0459501
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM PVD TO CLT, CREW RECEIVED A HYD SYS B LOW PRESS ECAM.  DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT.  ACCOMPLISHED TSM TASK 29-12-00-810-804-A, LOSS OF PRESS OF BLUE ELEC PUMP.  FOUND PROBABLE MECHANICAL FAILURE OF CB 2701GJ.  R & R CB IAW SPM 20-46-10.  ACCOMPLISHED FUNCTIONAL CHECK OF BLUE ELEC PUMP IAW AMM TASK 29-12-00-710-001-A, CHECKED SATISFACTORY.
